Advertisement

Journal of Soviet Mathematics

, Volume 47, Issue 1, pp 2288–2292 | Cite as

A convexity property of the Poisson distribution and its application in queueing theory

  • A. D. Berenshtein
  • A. D. Vainshtein
  • A. Ya. Kreinin
Article

Keywords

Poisson Distribution Convexity Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. J. Kreinin, “Bounds for mean characteristics of Ek¦GI¦1¦∞ queues,” Math. Operations-forsch. Statist., Ser. Statistics,11, No. 4, 515–519 (1980).Google Scholar
  2. 2.
    A. D. Vainshtein and A. Ya. Kreinin, “On one bound of the mean queue length in a one-line queueing system,” Avtomat. Telemekh., No. 11, 60–65 (1981).Google Scholar
  3. 3.
    L. Kleinrock, Computer Systems with Queues [Russian translation], Mir, Moscow (1979).Google Scholar
  4. 4.
    A. Scherr, An Analysis of Time-Shared Computer Systems [Russian translation], Mir, Moscow (1967).Google Scholar
  5. 5.
    N. Jaiswal, Priority Queues, Academic Press, New York (1968).Google Scholar
  6. 6.
    D. Koenig, V. V. Rykov, and F. Schmidt, “Stationary queueing systems with dependences,” Itogi Nauki i Tekhniki, VINITI, Moscow (1981), pp. 95–186.Google Scholar
  7. 7.
    R. Barlov and F. Proschan, Statistical Theory of Reliability and Life Testing, Holt, Reinhart and Winston, New York (1974).Google Scholar
  8. 8.
    D. Stoyan, Qualitative Properties and Bounds of Stochastic Models [Russian translation], Mir, Moscow (1979).Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • A. D. Berenshtein
  • A. D. Vainshtein
  • A. Ya. Kreinin

There are no affiliations available

Personalised recommendations